Picture of a satellite in orbit.

Open Access research that solves space system engineering problems...

Strathprints makes available scholarly Open Access content by scholars in the Departments of Mechanical & Aerospace Engineering, Electronic & Electrical Engineering, and Design, Manufacturing & Engineering Management -- all active in the areas of space systems engineering, space mechatronics, aerospace and astronautical engineering. This spans a wide variety of topics such as nano-satellites, self-assembling spacecraft, robotics, flightpath mechanics, orbital dynamics, trajectory design and optimization, autonomous navigation and planning -- and with almost all research outputs openly available through Strathprints.

Explore the Open Access research of the Mechanical & Aerospace Engineering, Electronic & Electrical Engineering, and Design, Manufacturing & Engineering Management. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2016 | 2014 | 2013 | 2012 | 2011 | 2009 | 2002 | 1995 | 1992
Number of items: 18.

2019

Cheon, Gi-Sang and Jung, Ji-Hwan and Kitaev, Sergey and Mojallal, Seyed Ahmad (2019) Riordan graphs I : structural properties. Linear Algebra and its Applications, 579. pp. 89-135. ISSN 0024-3795

Cheon, Gi-Sang and Jung, Ji-Hwan and Kitaev, Sergey and Mojallal, Seyed Ahmad (2019) Riordan graphs II : spectral properties. Linear Algebra and its Applications, 575. pp. 174-215. ISSN 0024-3795

2018

Arrigo, Francesca and Grindrod, Peter and Higham, Desmond J. and Noferini, Vanni (2018) On the exponential generating function for non-backtracking walks. Linear Algebra and its Applications, 556. pp. 381-399. ISSN 0024-3795

Estrada, Ernesto and Hameed, Ehsan Mejeed and Langer, Matthias and Puchalska, Aleksandra (2018) Path Laplacian operators and superdiffusive processes on graphs. II. Two-dimensional lattice. Linear Algebra and its Applications, 555. pp. 373-397. ISSN 0024-3795

2017

Fasino, Dario and Tudisco, Francesco (2017) A modularity based spectral method for simultaneous community and anti-community detection. Linear Algebra and its Applications. ISSN 0024-3795

Estrada, Ernesto and Hameed, Ehsan and Hatano, Naomichi and Langer, Matthias (2017) Path Laplacian operators and superdiffusive processes on graphs. I. one-dimensional case. Linear Algebra and its Applications, 523. pp. 307-334. ISSN 0024-3795

Estrada, Ernesto and Benzi, Michele (2017) Core–satellite graphs : clustering, assortativity and spectral properties. Linear Algebra and its Applications, 517. pp. 30-52. ISSN 0024-3795

2016

Estrada, Ernesto (2016) When local and global clustering of networks diverge. Linear Algebra and its Applications, 488. pp. 249-263. ISSN 0024-3795

2014

Estrada, Ernesto and de la Pena, Jose Antonio (2014) Maximum walk entropy implies walk regularity. Linear Algebra and its Applications, 458. pp. 542-547. ISSN 0024-3795

Estrada, Ernesto and de la Peña, José A. and Hatano, Naomichi (2014) Walk entropies on graphs. Linear Algebra and its Applications, 443. pp. 235-244. ISSN 0024-3795

2013

Benzi, Michele and Estrada, Ernesto and Klymko, Christine (2013) Ranking hubs and authorities using matrix functions. Linear Algebra and its Applications, 438. pp. 2447-2474. ISSN 0024-3795

2012

Estrada, Ernesto (2012) The communicability distance in graphs. Linear Algebra and its Applications, 436 (11). pp. 4317-4328. ISSN 0024-3795

Estrada, Ernesto (2012) Path Laplacian matrices : introduction and application to the analysis of consensus in networks. Linear Algebra and its Applications, 436 (9). pp. 3373-3391. ISSN 0024-3795

2011

Liu, X. and McKee, S. and Yuan, J.Y. and Yuan, Y.X. (2011) Uniform bounds on the 1-norm of the inverse of lower triangular Toeplitz matrices. Linear Algebra and its Applications, 435 (1). pp. 1157-1170. ISSN 0024-3795

2009

Estrada, Ernesto and Hatano, Naomichi (2009) Returnability in complex directed networks (digraphs). Linear Algebra and its Applications, 490. pp. 1886-1896. ISSN 0024-3795

2002

Hayward, D. (2002) Axis positivity and the stability of linear multipass processes. Linear Algebra and its Applications, 122-124. pp. 779-796. ISSN 0024-3795

1995

Higham, D.J. (1995) Condition numbers and their condition numbers. Linear Algebra and its Applications, 214. pp. 193-214. ISSN 0024-3795

1992

Higham, D.J. and Higham, N.J. (1992) Componentwise perturbation theory for linear systems with multiple right-hand sides. Linear Algebra and its Applications, 174. pp. 111-130. ISSN 0024-3795

This list was generated on Thu Apr 15 01:07:52 2021 BST.